# SDR UPS96220833

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 2024T3
- Condition: Cracked
- Location: Bs 293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:  SI.  WHILE WORKING CUSTOMER CARD NUMBER C53-111-01-1D (FUSELAGE 77), FOUND CRACK IN NLG WHEELWELL AT STA 293 RBL 24 WL 179.  REPAIRED CRACK IN NLG WHEELWELL STA 293 RBL 24 WL 179 IAW SRM 51-40-2.
